# SDR FDEA201107262953

- Difficulty date: July 26, 2011
- Submitted: August 8, 2011
- Operation: Air carrier
- Aircraft: N717FD
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 361
- Aircraft time: 37,996 hours, 36,158 cycles
- System (JASC): 5714 · Wing, Center Box
- Part: Spar
- Part number: A57140885002
- Condition: Damaged
- Location: Center Wing Box
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF EO6-5710-7-3305, D2, PT3 WORK STEP 6, FOUND HOLE 'A'   EXISTING FASTENER HOLE DIAMETER 0.625" IS BIGGER THAN NEW FASTENER SIZE 0.562" AT   CENTER WING BOX REAR SPAR AND BOTTOM PANEL AT JUNCTION WITH FUSELAGE LT SIDE.  INSTALLED NEW FASTENER PER EA 6-5710-143621.  REPAIR CLASSIFIED AS MINOR PER FEDEX GMM 6-2-100 REV 112.
